# SDR 2008UALA03446

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 30,619 hours, 8,258 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT 32A INOP.  FOUND LOOSE CONNECTION.  SECURED CONNECTION.  AC OK FOR SERVICE.
